Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves

Finkelshtein D, Kondratiev Y, Tkachov P (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 475(1): 94-122.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Finkelshtein, Dmitri; Kondratiev, YuriUniBi; Tkachov, Pasha
Abstract / Bemerkung
We study traveling waves for a reaction-diffusion equation with nonlocal anisotropic diffusion and a linear combination of local and nonlocal monostable-type reactions. We describe relations between speeds and asymptotic of profiles of traveling waves, and prove the uniqueness of the profiles up to shifts. (C) 2019 Elsevier Inc. All rights reserved.
Erscheinungsjahr
2019
Zeitschriftentitel
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Band
475
Ausgabe
1
Seite(n)
94-122
ISSN
0022-247X
eISSN
1096-0813
Page URI
https://pub.uni-bielefeld.de/record/2935389

Zitieren

Finkelshtein D, Kondratiev Y, Tkachov P. Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2019;475(1):94-122.
Finkelshtein, D., Kondratiev, Y., & Tkachov, P. (2019). Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 475(1), 94-122. doi:10.1016/j.jmaa.2019.02.010
Finkelshtein, D., Kondratiev, Y., and Tkachov, P. (2019). Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 475, 94-122.
Finkelshtein, D., Kondratiev, Y., & Tkachov, P., 2019. Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 475(1), p 94-122.
D. Finkelshtein, Y. Kondratiev, and P. Tkachov, “Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves”, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 475, 2019, pp. 94-122.
Finkelshtein, D., Kondratiev, Y., Tkachov, P.: Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 475, 94-122 (2019).
Finkelshtein, Dmitri, Kondratiev, Yuri, and Tkachov, Pasha. “Doubly nonlocal Fisher-KPP equation: Speeds and uniqueness of traveling waves”. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 475.1 (2019): 94-122.